# SDR AALA20110117TUL08

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN FOR FORWARD GALLEY HAS CORROSION INBOARD OF NUMBER 4 SEAT TRACK.  INSTALLED SERVICEABLE GALLEY MOUNT TIE DOWN PER AARD 51-10-00-5.
